# SDR DALA2023050103364

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 22,785 hours, 2,440 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3502, LEFT HORIZONTAL STAB BUSHING MIGRATION. CORRECTIVE ACTION: REPAIRED RIGHT HORIZONTAL STAB BUSHING PER WORK CARD 5510-9-01108-02AB. (LP 2744385)
